Alert archive / Illinois / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 12, NWS St. Louis, MO

February 28, 20174 counties in Illinois; City of Saint Louis, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Feb 28, 2017, 5:29 PM CST for 4 counties in Illinois; City of Saint Louis, Missouri. It was in force for 46 min. 20 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 28, 2017, 5:29 PM CST (23:29 UTC)
Expired
Feb 28, 2017, 6:15 PM CST
In force
46 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Bond County, IL, Clinton County, IL, Madison County, IL, Saint Clair County, IL, City of Saint Louis, MO

The radar

The St Louis radar (KLSX), 76 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 28, 5:30 PM CSTHAIL 0.7Caseyville, IL
Feb 28, 5:35 PM CSTTSTM WND DMGCollinsville, ILTREES AND POWERLINES DOWN BLOCKING ROADS...SIDING DAMAGE ON A HOUSE NEAR IL ROUTE 157 AND HORSESHOE LAKE DR.
Feb 28, 5:35 PM CSTHAIL 1.75Collinsville, IL
Feb 28, 5:37 PM CSTHAIL 1Collinsville, IL
Feb 28, 5:37 PM CSTHAIL 1.25Maryville, IL
Feb 28, 5:39 PM CSTHAIL 1.75Maryville, IL
Feb 28, 5:40 PM CSTHAIL 12 W Glen Carbon, IL
Feb 28, 5:40 PM CSTHAIL 1Maryville, IL
Feb 28, 5:40 PM CSTHAIL 1.5Glen Carbon, IL
Feb 28, 5:40 PM CSTHAIL 1.751 E Edwardsville, ILEAST SIDE OF TOWN AT I-55 AND GOVERNORS PARKWAY....PING PONG UP TO GOLFBALL SIZED FOR ABOUT TWO MINUTES.
Feb 28, 5:40 PM CSTHAIL 1.75Glen Carbon, IL
Feb 28, 5:40 PM CSTHAIL 2Troy, ILPHOTO POSTED ON SOCIAL MEDIA. HAIL DIAMETER SPANS SLIGHTLY MORE THAN 2 QUARTERS.
Feb 28, 5:40 PM CSTHAIL 2Troy, ILON NORTH SIDE OF TOWN
Feb 28, 5:45 PM CSTHAIL 1.753 E Edwardsville, IL
Feb 28, 5:49 PM CSTHAIL 1.75Collinsville, IL
Feb 28, 5:50 PM CSTTSTM WND DMG1 S Pontoon Beach, ILPOWER LINES DOWN IN TRAILER PARK.
Feb 28, 5:50 PM CSTHAIL 1Marine, IL
Feb 28, 5:55 PM CSTTSTM WND DMGCollinsville, ILTREES AND POWERLINES DOWN
Feb 28, 5:55 PM CSTTSTM WND DMGCollinsville, ILTREES AND POWERLINES DOWN BLOCKING ROADS
Feb 28, 6:01 PM CSTHAIL 1.5Glen Carbon, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 19 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 28, 2:19 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.5 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2017-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2017-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 276 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
276 m²/s²
0-3 km storm-relative helicity
285 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

051 
WUUS53 KLSX 282329
SVRLSX
ILC005-027-119-163-MOC510-010015-
/O.NEW.KLSX.SV.W.0012.170228T2329Z-170301T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
529 PM CST TUE FEB 28 2017

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Northwestern Clinton County in south central Illinois...
  Western Bond County in south central Illinois...
  Madison County in southwestern Illinois...
  Northern St. Clair County in southwestern Illinois...
  Central St. Louis City in east central Missouri...

* Until 615 PM CST.

* At 529 PM CST, a severe thunderstorm was located over Alorton,
  moving northeast at 65 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts. 

  SOURCE...Trained weather spotters. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  St. Louis, Belleville, Granite City, O'Fallon, East St. Louis,
  Collinsville, Edwardsville, Fairview Heights, Cahokia, Swansea,
  Glen Carbon, Shiloh, Highland, Troy, Maryville, Pontoon Beach,
  Centreville, Lebanon, Caseyville and Washington Park.

This includes the following highways...
 Interstate 70 in Illinois between exits 21 and 41.
 Interstate 55 in Illinois between exits 23 and 30.
 Interstate 64 in Illinois between exits 9 and 19.

This also includes  Scott Joplin Historic Site and Horseshoe Lake
State Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 900 PM CST for south central
and southwestern Illinois...and east central Missouri.

LAT...LON 3846 9011 3865 9030 3900 8968 3900 8959
      3901 8958 3878 8933
TIME...MOT...LOC 2329Z 234DEG 55KT 3860 9010 

HAIL...1.75IN
WIND...60MPH
 
$$

Kanofsky
2 follow-up statements
575 
WWUS53 KLSX 282351
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
551 PM CST TUE FEB 28 2017

ILC027-MOC510-010001-
/O.CAN.KLSX.SV.W.0012.000000T0000Z-170301T0015Z/
Clinton IL-St. Louis City MO-
551 PM CST TUE FEB 28 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLINTON  AND
CENTRAL ST. LOUIS CITY IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 900 PM CST for south central
and southwestern Illinois.

LAT...LON 3874 8947 3874 8959 3870 8960 3861 8991
      3880 9003 3900 8968 3900 8959 3901 8958
      3878 8933
TIME...MOT...LOC 2351Z 234DEG 55KT 3880 8975 

$$

ILC005-119-163-010015-
/O.CON.KLSX.SV.W.0012.000000T0000Z-170301T0015Z/
Bond IL-Madison IL-St. Clair IL-
551 PM CST TUE FEB 28 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CST
FOR WESTERN BOND COUNTY IN SOUTH CENTRAL ILLINOIS...EASTERN MADISON
AND NORTH CENTRAL ST. CLAIR COUNTIES IN SOUTHWESTERN ILLINOIS...

At 551 PM CST, a severe thunderstorm was located over Marine, moving
northeast at 65 mph.

HAZARD...Two inch hail and 60 mph wind gusts. 

SOURCE...Trained weather spotters. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
O'Fallon, Collinsville, Edwardsville, Glen Carbon, Highland, Troy,
Maryville, St. Jacob, Marine, Pocahontas, Alhambra, Sorento, Beaver
Creek, Hamel, Pierron, Grantfork, New Douglas, Old Ripley, Fruit and
Kaufman.

This includes the following highways...
 Interstate 70 in Illinois between exits 21 and 41.
 Interstate 55 in Illinois between exits 23 and 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 900 PM CST for south central
and southwestern Illinois.

LAT...LON 3874 8947 3874 8959 3870 8960 3861 8991
      3880 9003 3900 8968 3900 8959 3901 8958
      3878 8933
TIME...MOT...LOC 2351Z 234DEG 55KT 3880 8975 

HAIL...2.00IN
WIND...60MPH
 
$$

Britt
869 
WWUS53 KLSX 010009
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
609 PM CST TUE FEB 28 2017

ILC005-119-163-010019-
/O.EXP.KLSX.SV.W.0012.000000T0000Z-170301T0015Z/
Bond IL-Madison IL-St. Clair IL-
609 PM CST TUE FEB 28 2017

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BOND COUNTY IN SOUTH
CENTRAL ILLINOIS...EASTERN MADISON AND NORTH CENTRAL ST. CLAIR
COUNTIES IN SOUTHWESTERN ILLINOIS WILL EXPIRE AT 615 PM CST...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A tornado watch remains in effect until 900 PM CST for south central
and southwestern Illinois.

LAT...LON 3874 8947 3874 8959 3870 8960 3861 8991
      3880 9003 3900 8968 3900 8959 3901 8958
      3878 8933
TIME...MOT...LOC 0009Z 234DEG 55KT 3895 8949 

$$

Kanofsky

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 5:03 PM CST, 26 minutes earlier.

Area forecast discussion, Feb 28, 5:03 PM CST, 26 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
503 PM CST Tue Feb 28 2017

.SHORT TERM...  (Through Late Wednesday Afternoon)
Issued at 301 PM CST Tue Feb 28 2017

Cold front extends from a surface low over southeastern IA southwest
into the OK Panhandle.  A wind advisory is in effect across parts of
northeast and central MO and west central IL where very strong wind
gusts were occurring due to a tight surface pressure gradient and
momentum transfer to the surface underneath a strong southwest low
level jet.  Tornado watches have been issued for our forecast area
for the rest of the afternoon into the early evening hours.
Sufficient wind shear/instability exists for scattered supercells in
the warm sector capable of large hail, damaging winds and isolated
tornadoes late this afternoon and early this evening.  As an upper
level trough over the Plains approaches, the cold front will drop
southeastward through our forecast area tonight.  A greater coverage
of storms is expected along this front with the potential for more
severe storms late this evening and into the overnight hours.  The
primary threat with this second round of storms will be damaging
winds.  The threat of severe storms should end by early Wednesday
morning with lingering showers and a few storms across southeast MO
and southwest IL until late morning. Colder temperatures can be
expected tonight across northeast MO due to cold air advection
behind the cold front, then colder conditions for the entire area on
Wednesday with only a small diurnal rise in temperatures expected.
The sky should gradually clear out from southwest to northeast late
Tuesday morning and afternoon as a surface ridge builds
southeastward into our area behind the cold front, and as the upper
level trough begins to shift northeast of our area.

GKS

.LONG TERM...  (Wednesday Night through Next Tuesday)
Issued at 301 PM CST Tue Feb 28 2017

(Wednesday night - Next Monday night)

High pressure over the area begins to push east Wednesday night into
early Thursday morning ahead an approaching short wave trough. The
short wave trough will swing through NE MO/WC IL but will likely be
a dry passage. The dry weather will persist till late Sunday night
into Monday as another frontal boundary passes through the region
providing chances of showers and thunderstorms. The front departs
the area on Monday night and high pressure slides into the region
from the Northern Plains.

Temperatures will return to seasonal values on Thursday and Friday,
then once again go above seasonal norms for the reminder of the
forecast period.

Kelly

&&

.AVIATION...  (For the 00z TAFs through 00z Wednesday Evening)
Issued at 422 PM CST Tue Feb 28 2017

Cold front extending from a surface low over northwestern MO
southwest to the OK Panhandle will move southeastward through the
taf sites tonight. Scattered thunderstorms will continue to move
northeastward through our area early this evening, then a line of
thunderstorms associated with the front will move southeastward
through the taf sites late this evening and overnight. The
prevailing cloud ceiling will likely drop into the MVFR catagory
late tonight and early Wednesday morning just after fropa. South-
southwest surface wind will veer around to a west-northwesterly
direction after fropa late tonight and early Wednesday morning.
Surface winds will be strong and gusty on Wednesday due to a tight
surface pressure gradient. A strong southwest low level jet
tonight will lead to potential LLWS at the taf sites tonight,
although may leave it out of the tafs for now with plenty of
nocturnal mixing.

SPECIFICS FOR KSTL: Cold front extending from a surface low over
northwestern MO southwest to the OK Panhandle will move
southeastward through the STL area late tonight. Scattered
thunderstorms will continue to move northeastward through the STL
area early this evening, then a line of thunderstorms associated
with the front will move southeastward through the STL area around
08Z. The prevailing cloud ceiling will likely drop into the MVFR
catagory late tonight and early Wednesday morning just after
fropa. South-southwest surface wind will veer around to a west-
northwesterly direction by early Wednesday morning after fropa.
Surface winds will be strong and gusty on Wednesday due to a
tight surface pressure gradient. A strong southwest low level jet
tonight will lead to potential LLWS tonight, although may leave
it out of the STL taf for now with plenty of nocturnal mixing.

GKS

&&

.CLIMATE...
Record Temperatures For Tuesday 2/28

Record Highs    Record High Lows

STL 80/1972     STL 54/1895
COU 75/1972     COU 52/1895
UIN 68/1932     UIN 40/1987

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until 6 PM CST this evening for Audrain MO-Boone
     MO-Callaway MO-Cole MO-Gasconade MO-Knox MO-Lewis MO-
     Lincoln MO-Marion MO-Moniteau MO-Monroe MO-Montgomery MO-
     Osage MO-Pike MO-Ralls MO-Shelby MO-Warren MO.

IL...Wind Advisory until 6 PM CST this evening for Adams IL-Brown IL-
     Pike IL.

&&

WFO LSX
Hazardous weather outlook, Feb 28, 3:33 PM CST, 1 hour 56 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
333 PM CST Tue Feb 28 2017

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-011200-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
333 PM CST Tue Feb 28 2017

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight

Severe thunderstorms are likely across the region. The greatest
risk is across southeast and east-central Missouri northeastward
into southwest and central Illinois. Severe weather threats
include very large hail, damaging winds, and tornadoes. Several
strong, long track tornadoes are also possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There is a heightened fire danger for much of the area north of
Interstate 70 on Thursday afternoon due to low relative humidity
values, dry fuels, and gusty westerly winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely this afternoon and tonight.

TES

In the hours before

Local storm report, Feb 28, 5:23 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
523 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             OAKVILLE                38.44N  90.32W
02/28/2017  M0.75 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            SEVERAL REPORTS

&&

EVENT NUMBER LSX1700138

MILLER
Local storm report, Feb 28, 5:24 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
524 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     HAIL             1 W EAST CARONDELET     38.54N  90.26W
02/28/2017  M1.75 INCH       ST. LOUIS CITY     MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX1700139

TES
Local storm report, Feb 28, 5:25 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
525 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     HAIL             OLD MINES               38.02N  90.77W
02/28/2017  M1.00 INCH       WASHINGTON         MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX1700140

WALSH
Local storm report, Feb 28, 5:26 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
526 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HAIL             OAKVILLE                38.44N  90.32W
02/28/2017  M0.70 INCH       ST. LOUIS          MO   AMATEUR RADIO

&&

EVENT NUMBER LSX1700141

WALSH
Local storm report, Feb 28, 5:27 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
527 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             HEMATITE                38.20N  90.48W
02/28/2017  M1.00 INCH       JEFFERSON          MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX1700144

BYRD
Local storm report, Feb 28, 5:29 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
529 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HAIL             2 E ANTONIA             38.36N  90.43W
02/28/2017  M1.25 INCH       JEFFERSON          MO   PUBLIC

            BASED OFF OF A PICTURE FROM FACEBOOK

&&

EVENT NUMBER LSX1700145

MILLER

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 2:37 AM CSTSevere Thunderstorm WarningLSXRandolph16 min
Feb 28, 12:50 PM CSTWind AdvisoryLSXAdams, Brown, Pike5 hr
Feb 28, 4:07 PM CSTSevere Thunderstorm WarningLSXMonroe, Randolph26 min
Feb 28, 4:15 PM CSTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey32 min
Feb 28, 5:10 PM CSTSevere Thunderstorm WarningLSXMonroe, Saint Clair33 min
Feb 28, 5:14 PM CSTTornado WarningLSXMacoupin, Montgomery31 min
Feb 28, 5:36 PM CSTSevere Thunderstorm WarningLSXMonroe, Randolph, Saint Clair39 min
Feb 28, 2:32 PM CSTSevere Thunderstorm WarningLSXCrawford43 min
Feb 28, 3:02 PM CSTSevere Thunderstorm WarningLSXCrawford, Washington43 min
Feb 28, 3:38 PM CSTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois, Washington52 min
Feb 28, 4:01 PM CSTSevere Thunderstorm WarningLSXCrawford, Washington44 min
Feb 28, 4:41 PM CSTSevere Thunderstorm WarningLSXFranklin, Jefferson, Washington34 min
Feb 28, 4:58 PM CSTSevere Thunderstorm WarningLSXCrawford, Washington33 min
Feb 28, 5:16 PM CSTSevere Thunderstorm WarningLSXJefferson, Washington44 min
Feb 28, 5:44 PM CSTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve31 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2017Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.